On the suitability of higher block matrix forms for systolic LU decomposition

Megson, Graham M. and Evans, David J. (1990) On the suitability of higher block matrix forms for systolic LU decomposition. Journal of New Generation Computer Systems, 3 (2). pp. 143-158. ISSN 0863-0445

Full text not available from this repository.
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Rachel Wheelhouse
Date Deposited: 02 Feb 2012 11:13
Last Modified: 02 Feb 2012 11:13
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/10162

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)